Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking thyronorm, uvox, sizopin for hypothyroidism. Sleeplessness after stopping sizopin. Any effect on long usage?

Sir, My daughter ,during her degree course ,had slight depression due to hypothyroidism which was unnoticed and treated for anxiety disorder and got better results after she used to take thyronorm 50 mcg and uvox 50 mg and sizopin 25 mg ( clozapine ) .For the last one year she is taking only thyronorm 50 mcg in the morning and sizopin 25 mg at bed time . Last month her marriage over and and stopped taking sizopin 25 ( clozapine 25 mg) but now sleeplessness occurs and no other syptoms now . can she take that clozapine again or stop it as it seems dangerous to take for a longer period kindly advise YYYY@YYYY
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Central nervous system: Drowsiness (39% to 46%), dizziness (19% to 27%), insomnia (2% to 20%
are the main side effects of withdrawal of one will suggest clozapine with hypothyroidism associated depression/anxiety....just adjust the dose of thyroxine and she wont be needing clozapine.....for now adjust the sleeplessness with little bit of clonazepam for few days or follow a tapering finishing of cloazpine meaning slowly take it off...and secondly wht if your daughter gets fat or pregnant ....clozapine is contraindicated
take care
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor